International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 4, Pages 785-791
A direct extension of Meller's calculus
University of Petroleum and Minerals, Dhahran, Saudi Arabia
Received 26 June 1980
Copyright © 1982 E. L. Koh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper extends the operational calculus of Meller for the operator to the case where . The development is àla Mikusinski calculus and uses Meller's convolution process with a fractional derivative operator.